RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 159–160 (Mi umn615)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Banach–Mazur theorem for spaces with an asymmetric distance

A. R. Alimov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm615

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 367–369

Bibliographic databases:

MSC: 46B99
Accepted: 03.02.2003

Citation: A. R. Alimov, “The Banach–Mazur theorem for spaces with an asymmetric distance”, Uspekhi Mat. Nauk, 58:2(350) (2003), 159–160; Russian Math. Surveys, 58:2 (2003), 367–369

Citation in format AMSBIB
\Bibitem{Ali03}
\by A.~R.~Alimov
\paper The Banach--Mazur theorem for spaces with an asymmetric distance
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn615}
\crossref{https://doi.org/10.4213/rm615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992569}
\zmath{https://zbmath.org/?q=an:1064.46067}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..367A}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 367--369
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000615}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041568641}


Linking options:
  • http://mi.mathnet.ru/eng/umn615
  • https://doi.org/10.4213/rm615
  • http://mi.mathnet.ru/eng/umn/v58/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alegre C., “Quotient subspaces of asymmetric normed linear spaces”, Bol. Soc. Mat. Mexicana (3), 13:2 (2007), 357–365  mathscinet  zmath  isi
    2. Alegre C., “Continuous operators on asymmetric normed spaces”, Acta Math. Hungar., 122:4 (2009), 357–372  crossref  mathscinet  zmath  isi
    3. Lin F., Liu Ch., Lin Sh., Cobzas S., “Free Abelian Paratopological Groups Over Metric Spaces”, Topology Appl., 183 (2015), 90–109  crossref  mathscinet  zmath  isi
    4. C.A.l.N.unes Cosenza, F.A.ntonio Doria, L.A.n.M.onteiro Pessôa, “Hierarchy Models for the Organization of Economic Spaces”, Procedia Computer Science, 55 (2015), 82  crossref  isi
    5. F. S. Stonyakin, “A Sublinear Analog of the Banach–Mazur Theorem in Separable Convex Cones with Norm”, Math. Notes, 104:1 (2018), 111–120  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:352
    Full text:139
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019